# SDR SWIA200311861

- Difficulty date: March 29, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 6,635 hours, 5,381 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Bent
- Location: Rt Mlg Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOLLOWED AND COMPLETED QRH PROCEDURE, RETURNED TO HELENA.  FOUND PUSHED PIN ON RIGHT GEAR SIDE STAY ACTUATOR CONNECTOR (P110 PIN-E).  RE-SECURED PIN.  SWUNG GEAR.  OPS CHECK GOOD.
